# SDR COMA0360286

- Difficulty date: June 22, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 17,294 hours, 15,788 cycles
- Engine: Ge CF34*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX563537
- Condition: Unreliable
- Location: Hyd System
- Part time: 15,966 hours, 15,310 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5704 GEAR DISAGREE WARNING WHEN GEAR EXTENDED.  REPLACED HYDRAULIC PUMP 3A.
